IJPAM: Volume 20, No. 3 (2005)
SOCIAL CHOICE PROBLEM
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
Abstract.Let be either a paracompact differential manifold or a real analytic manifold. Then for any integer there is a fundamental system of open neighborhoods of the small diagonal of in such that:
- each is invariant for the action of ;
- for each and each there is an -invariant differentiable submersion (or an -invariant real analytic submersion) such that .
This is a partially defined solution for the so-called social choice problem introduced by G. Chichilnisky.
Received: March 30, 2005
AMS Subject Classification: 14H99, 32J18, 58A05, 58A07, 90A14, 90A08
Key Words and Phrases: tubular neighborhood, Albanese variety, social choice, market equilibrium
Source: International Journal of Pure and Applied Mathematics